GENERALIZED CLOSED SOFT MULTISET IN SOFT MULTI TOPOLOGICAL SPACES

Full Article - PDF

Published: 2015-11-19

Page: 302-311


S. A. EL-SHEIKH

Department of Mathematics, Faculty of Education, Ain Shams University, P.O.Box 11575, Cairo, Egypt.

R. A-K. OMAR

Department of Mathematics, Faculty of Education, Ain Shams University, P.O.Box 11575, Cairo, Egypt.

M. RAAFAT *

Department of Mathematics, Faculty of Education, Ain Shams University, P.O.Box 11575, Cairo, Egypt.

*Author to whom correspondence should be addressed.


Abstract

In this paper, rstly we introduce the concepts of generalized closed and generalized open soft multiset. Secondly, we present some important relationships about those concepts. Further, we introduce soft multi Lindelof space and give theorems about it. Finally, we introduce the concept of separated soft multisets in soft multi topological space and study some results about this concept.

Keywords: Soft multiset, soft multi topology, generalized closed soft multiset, generalized open soft multiset, soft multi lindelof space, separated soft multisets


How to Cite

EL-SHEIKH, S. A., OMAR, R. A.-K., & RAAFAT, M. (2015). GENERALIZED CLOSED SOFT MULTISET IN SOFT MULTI TOPOLOGICAL SPACES. Asian Journal of Mathematics and Computer Research, 9(3), 302–311. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/200

Downloads

Download data is not yet available.